Functionally closed preorders and strong stochastic domination
Doklady Akademii Nauk, Tome 283 (1985) no. 1, pp. 30-34
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1985_283_1_a5,
author = {V. L. Levin},
title = {Functionally closed preorders and strong stochastic domination},
journal = {Doklady Akademii Nauk},
pages = {30--34},
year = {1985},
volume = {283},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1985_283_1_a5/}
}
V. L. Levin. Functionally closed preorders and strong stochastic domination. Doklady Akademii Nauk, Tome 283 (1985) no. 1, pp. 30-34. http://geodesic.mathdoc.fr/item/DAN_1985_283_1_a5/